# SDR SCNA00363

- Difficulty date: July 1, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE WING LOWER SKIN AT STATION 834, BETWEEN LBL 17 AND LBL 33.5.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED 1 DOUBLER FROM 7075 T6 .063 AND FABRICATED 1 TRIPLER FROM 7075 T6 .071.  TRANSFERRED HOLES TO DOUBLER AND TRIPLER.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002, INSTALLED.
